# SDR SWAA2020082508218

- Difficulty date: August 12, 2020
- Submitted: August 25, 2020
- Operation: Air carrier
- Aircraft: N428WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29844
- Aircraft time: 61,315 hours, 36,142 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARBO COMP FLOOR R/H ZEE CHANNEL BAFFLE CRACKED FROM STA 500A TO 500B. / REPAIRED CRACKED BAFFLE @ FWD CARGO COMP. FLOOR R/H ZEE CHANNEL FROM STA 500A TO 500B AS PER B737-700 SRM 53-30-53-2R-1
